# SDR CALA2024111101089

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 31,834 hours, 3,019 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VIDEO SCREENS AT 6F 7F ARE INOP AND INTERMITENT ELECTRICAL ODER DETECTED ACCOMPLISH SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION REF AMM 05-51-99 & FIM DMC-B787-A21-20-F56-72A-421A-A  AS REQUIRED. TOMC SDR FLAGGED. LOCKED. UNLOCKED TO UPDATE MET CREW ON ARVL, BURNT SMELL HAPPENED AFTER 6F PAX PLUGGED INTO THE USB PORT AND DISSIPATED AFTER. CONCURRENTLY, THE MONITOR TU RNED OFF BY ITSELF. PERFD CONDITIONAL INSP REF. AMM 05-51-99 & F IM DMC-B787-A21-20-F5-72A-421A-A, NO BURNT SMELL PRESENT ON 6F H ANDSET, PED OUTLET, USB PORT, SEAT BOX, AND 7F MONITOR. CKD CONN ECTORS/ WIRES OF SAID UNITS AS WELL, NO ABNORMALITIES OBSERVED. THIS LOG CLOSED IN CONCURRENCE WITH TOMC. AS A PRECAUTION, 6F OUTLET AND 7F MONITOR HAVE BEEN DEACTIVATED AND DFRD REF LP 9823879 & LP 9823868.
